CSpace
A NEW FAMILY OF MULTIVARIATE EXPONENTIAL-DISTRIBUTIONS
FANG, KT; FANG, BQ
1986-11-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume31Issue:21Pages:1510-1511
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986F450700020
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27269
Collection中国科学院数学与系统科学研究院
Corresponding AuthorFANG, KT
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
FANG, KT,FANG, BQ. A NEW FAMILY OF MULTIVARIATE EXPONENTIAL-DISTRIBUTIONS[J]. KEXUE TONGBAO,1986,31(21):1510-1511.
APA FANG, KT,&FANG, BQ.(1986).A NEW FAMILY OF MULTIVARIATE EXPONENTIAL-DISTRIBUTIONS.KEXUE TONGBAO,31(21),1510-1511.
MLA FANG, KT,et al."A NEW FAMILY OF MULTIVARIATE EXPONENTIAL-DISTRIBUTIONS".KEXUE TONGBAO 31.21(1986):1510-1511.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[FANG, KT]'s Articles
[FANG, BQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[FANG, KT]'s Articles
[FANG, BQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[FANG, KT]'s Articles
[FANG, BQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.